MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® WNV NUCLEIC ACID TEST FOR USE ON THE COBAS® 6800/8800 SYSTEMS; NUCLEIC-ACID TESTS FOR INFECTIOUS DISEASE SCREENING OF BLOOD & PLASMA DONATIONS

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® WNV NUCLEIC ACID TEST FOR USE ON THE COBAS® 6800/8800 SYSTEMS; NUCLEIC-ACID TESTS FOR INFECTIOUS DISEASE SCREENING OF BLOOD & PLASMA DONATIONS
Catalog Number 07001070190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event involved the kit cobas 6800/8800 wnv 480t ivd assay on multiple cobas 8800 analyzers with serial numbers: (b)(6).The investigation determined no product issue was identified.Data analysis indicated that the sample in question had a low viral load near or below the limit of detection (lod) of the cobas assay.A review of the reagent lot: m20088, as well as the quality control data, did not identify any product-related issues.No trends were observed in the complaint history for the reagent lot.
 
Event or Problem Description
The initial reporter alleged discrepant results for a single sample id tested three times with the kit cobas 6800/8800 wnv 480t ivd assay on the cobas 8800 system.For sample id: (b)(6), on (b)(6) 2025 the sample tested reactive on instrument 5160.For sample id: (b)(6), on (b)(6) 2025 the sample tested non-reactive on instrument 5159.For sample id: (b)(6), on (b)(6) 2025 the sample tested non-reactive on instrument 5158.

Brand Name
COBAS® WNV NUCLEIC ACID TEST FOR USE ON THE COBAS® 6800/8800 SYSTEMS
Common Device Name
NUCLEIC-ACID TESTS FOR INFECTIOUS DISEASE SCREENING OF BLOOD & PLASMA DONATIONS
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
9253534412
MDR Report Key23083048
Report Number2243471-2025-03088
Device Sequence Number9812326
Product Code QHO
UDI-Device Identifier00875197004977
UDI-Public00875197004977
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BL125575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number07001070190
Device Lot NumberM20088
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown